# SDR CALA2024052801596

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 69,237 hours, 21,084 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: C8E3815
- Part serial: 2711
- Condition: Faulty
- Location: Rt Bleed Valve
- Part time: 5,906 hours, 1,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

N2 OVERSPD ON DEPT MAX N2 103 ON RT ENG PIC UPDATE. #2 ENG AT TAKEOFF. N2 RED 103.2 :05, EGT AMBER 795. :07.9. MAX 796 WITH EPR .05 HIGHER ON RIGHT ENGINE. NO LOSS OF POWER NOTED BY CREW. PHOTOS OF ENGINE EXCD AND EICAS MESS PAGES. NOTED ''R ENG SURGE BITE'' MESSAGE. BITE OF BVCU MESSAGES REVEALS FOR F0 FLIGHT 71, 73, 77, 10, 11, 12, 13, 18 AND 92. F1 FLIGHT 13, 12, 71, 7, 18, 11, 10 AND 73. AS PER FIM 75-32 FAULT TREE 824 BVCU SHOULD BE REPLACED. PN C8E38-15 M&E 19-7530-9-0001 R&R #2 ENG BVCU REF AMM 75-32-01-404-023-R00, REQUIRES TEST #3 OF POWERPLANT TEST REFERENCE TABLE. REMOVED AND REPLACED BVCU IN REF TO AMM 75-32-00. NO FURTHER DISCREPANCIES OK TO CONTINUE.
